The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | C | F | G | H | J | M | N | Q | S | W
Number of items: 37.

A

Aurentz, Jared L (2015) Fast algorithms for spectral differentiation matrices. Technical Report. Unspecified. (Submitted)

Aurentz, Jared L and Trefethen, Lloyd N. (2015) Chopping a Chebyshev series. Technical Report. ACM, ACM Trans. Math. Softw.. (Submitted)

Austin, Anthony P. and Trefethen, Lloyd N. (2015) Computing eigenvalues of real symmetric matrices
with rational filters in real arithmetic.
Technical Report. Unspecified. (Submitted)

C

Calderbank, Robert and Thompson, Andrew and Xie, Yao (2015) On Block Coherence of Frames. Technical Report. Unspecified. (Submitted)

Cartis, Coralia (2015) Improved worst-case evaluation complexity for potentially rank-deficient nonlinear least-Euclidian-norm problems using higher-order regularized models. Technical Report. Not specified. (Submitted)

Cartis, Coralia and Gould, Nicholas I. M. and Toint, Philippe L. (2015) Evaluation complexity bounds
for smooth constrained nonlinear optimization
using scaled KKT conditions and high-order models.
Technical Report. Unspecified. (Submitted)

Cartis, Coralia and Scheinberg, Katya (2015) Global convergence rate analysis of unconstrained optimization methods based on probabilistic models. Technical Report. Unspecified. (Submitted)

Cartis, Coralia and Thompson, Andrew (2015) Quantitative recovery conditions for tree-based compressed sensing. Technical Report. Unspecified. (Submitted)

Chapman, S. J. and Hewett, D. P. and Trefethen, L. N. (2015) Mathematics of the Faraday Cage. Technical Report. Unspecified. (Submitted)

Chen, Shiqi (2015) Asymptotic Approximations for Asian Options with Discrete Sampling Using Multiple Scale Approach. Masters thesis, oxford university.

Connor, A J and Nowak, R P and Lorenzon, E and Thomas, M and Herting, F and Hoert, S and Quaiser, T and Shocat, E and Pitt-Francis, J and Cooper, J and Maini, P. K. and Byrne, H. M. (2015) An integrated approach to quantitative modelling in angiogenesis research. Journal of the Royal Society Interface, 12 (110). p. 20150546.

F

Faiz Zulbadli, Muhammad (2015) Fictitious Completion as a Tool to Solve Utility Maximisation Problems. Masters thesis, oxford university.

Farrell, P. E. (2015) Multiple local minima of PDE-constrained optimisation problems via deflation. Technical Report. Unspecified. (Submitted)

Flegg, J A and Menon, S. N. and Maini, P. K. and McElwain, D. L. S. (2015) On the mathematical modeling of wound healing angiogenesis in skin as a reaction-transport process. Frontiers in Physiology, 6 . 17 pages.

Fletcher, A G and Murray, P J and Maini, P. K. (2015) Multiscale modelling of intestinal crypt organization and carcinogenesis. Mathematical Models and Methods in Applied Sciences, 25 (13). pp. 2563-2585.

G

Gasparotto, Riccardo (2015) Optimised Importance Sampling in Multilevel Monte Carlo. Masters thesis, oxford university.

H

Han, Manjae (2015) Self-Referential Options. Masters thesis, oxford university.

Heath-Brown, D. R. and Browning, T. D. and Dietmann, R. (2015) Rational points on intersections of cubic and quadric hypersurfaces. J. Inst. Math. Jussieu, 14 . pp. 703-749.

Heath-Brown, D. R. and Pierce, L.B. (2015) Burgess bounds for short mixed character sums. J. London Math. Soc., 91 . pp. 693-708.

Hewett, D. P. and Moiola, A (2015) On the maximal Sobolev regularity
of distributions supported by subsets of Euclidean space.
Technical Report. Unspecified. (Submitted)

J

Javed, Mohsin and Trefethen, Lloyd N. (2015) The Remez algorithm for trigonometric approximation of periodic functions. Technical Report. Unspecified. (Submitted)

Jin, Dunhong (2015) A guided tour through the mathematical counterparts of arbitrage. Masters thesis, oxford university.

M

Mackey, M C and Maini, P. K. (2015) What Has Mathematics Done for Biology? Bulletin of Mathematical Biology, 77 (5). pp. 735-738.

Maclaren, O J and Byrne, H. M. and Maini, P. K. and Fletcher, A G (2015) Models, measurement & inference in epithelial tissue dynamics. Mathematical Biosciences & Engineerig, 12 (6). pp. 1321-1340.

Maini, P. K. and Baker, R. E. and Schnell, S (2015) Rethinking models of pattern formation in somitogenesis. Cell Systems, 1 . pp. 248-249.

McLennan, R and Schumacher, L J and Morrison, J A and Teddy, J M and Ridenour, D A and Box, A C and Semarad, C L and Li, H and McDowell, W and Kay, D. and Maini, P. K. and Baker, R. E. and Kulesa, P. M. (2015) VEGF signals induce trailblazer cell identity that drives neural crest migration. Developmental Biology, 407 (1). pp. 12-25.

Mendoza Smith, Rodrigo and Tanner, Jared (2015) Expander $\ell_0$-Decoding. Technical Report. Unspecified. (Submitted)

Montanelli, Hadrien and Gushterov, Nikola (2015) Computing planar and spherical choreographies. Technical Report. Unspecified. (Submitted)

N

Nichol, D and Jeavons, P and Fletcher, A G and Bonomo, R A and Maini, P. K. and Paul, J L and Gatenby, R. A. and Anderson, A R A and Scott, J G (2015) Steering evolution with sequential therapy to prevent the emergence of bacterial antibiotic resistance. PLOS Computational Biology, e10044 . 19 pages.

Q

Qiu, Qiang and Thompson, Andrew and Sapiro, Guillermo (2015) Representation using the Weyl transform. Technical Report. Unspecified. (Submitted)

S

Shah, Rehan (2015) Rogue waves on a vortex filament. Masters thesis, University of Oxford.

Shen, Darryl (2015) Order Imbalance Based Strategy in High Frequency Trading. Masters thesis, oxford university.

Slevinsky, R. M. and Olver, Sheehan (2015) A fast and well-conditioned spectral method for singular integral equations. Technical Report. Unspecified. (Submitted)

Smears, Iain (2015) Robust and efficient preconditioners for the discontinuous Galerkin time-stepping method. Technical Report. Unspecified. (Submitted)

Spill, F and Guerrero, P and Alarcon, T. and Maini, P K and Byrne, H. M. (2015) Hybrid approaches for multiple-species stochastic reaction-diffusion models. Journal of Computational Physics, 299 (9). pp. 429-445.

Stoll, Martin and Pearson, J W and Maini, P K (2015) Fast solvers for optimal control problems from pattern formation. Journal of Computational Physics, 304 (1). pp. 27-45.

W

Wright, Grady B. and Javed, Mohsin and Montanelli, Hadrien and Trefethen, Lloyd N. (2015) Extension of Chebfun to periodic functions. Technical Report. SIAM, SIAM J. Sci. Comp. (Submitted)

This list was generated on Tue Dec 12 06:11:04 2017 GMT.